# SDR ASAA2015081513078

- Difficulty date: August 15, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655722
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 887 IS CORRODED ON AFT SIDE AT LBL2.  ACFT GROUNDED.  REMOVED CORROSION, WAS FOUND OUT OF LIMITS.  REPAIRED FRAME IAW EA 400, 53EA 15774.
